# SDR EPUA20140414001

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N23CF
- Make and model: Cessna 207A
- Aircraft serial: 20700276
- Aircraft time: 29,495 hours
- Engine: Cont IO520*
- Engine time: 1,867 hours
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 643259A18R
- Part serial: 37521
- Condition: Failed
- Location: Engine
- Part time: 311 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT START. THE STARTER DRIVE ADAPTER FAILED.  IT WAS FOUND THAT THE STARTER DRIVE ADAPTER SPRING CONTACTED THE CRANKSHAFT FLYWHEEL RETAINING BOLTS & DAMAGED THE SAFETY WIRE FOR THE RETAINING BOLTS.  VERIFIED TORQUE OF BOLTS & SAFETIED.
